| Catalog Number |
1012402-12A |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/22/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the procedure was to treat a 100% stenosed de novo lesion in the right coronary artery (rca) with mild calcification and moderate tortuosity.The 1.5x12mm mini trek balloon dilatation catheter (bdc) was advanced to the target lesion and the balloon was inflated; however, the balloon ruptured at 8 atmospheres (atm) during the first inflation.Therefore, the bdc was removed from the patient.A non-abbott balloon was used to complete the procedure.There was no adverse patient effect and no clinically significant delay reported in the procedure.No additional information was provided.
Additional Manufacturer Narrative
The device was not returned for evaluation.The electronic lot history record and exception reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot specific issue.The investigation determined that the reported balloon rupture appears to be related to operational context.Based on the reported information, there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.